English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49074/83178 (59%)
Visitors : 6967882      Online Users : 64
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/19131


    Title: International diversification puzzle: optimal bank interest margin and risk aversion
    Authors: 林志鴻;Lin, Jyh-horng;Mingxin Jiang;Yeh-Fui Fey
    Contributors: 淡江大學國際貿易學系暨國際企業研究所
    Date: 2005-07-01
    Issue Date: 2009-10-23 16:42:17 (UTC+8)
    Publisher: Analytic Publishing Co
    Relation: Journal of statistics & management systems 8(2), pp.387-404
    DOI: 10.1080/09720510.2005.10701166
    Appears in Collections:[國際企業學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML22View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback